MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-SYS-9000-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the user site that prior to a selenia dimensions mammography system procedure on (b)(6) 2026 that the compression device was not moving smoothly, with ¿rough¿ motorised compression noted.The user site reported that looseness was found by an engineer during a previous visit to the site.No user or patient injuries were reported.A (hologic field service engineer (fse) was dispatched to investigate the device and observed that the gear motor assembly had rusted and was slipping, then replaced the gear motor assembly and compression thickness potentiometer, reset cdi defaults, and performed all compression calibrations.The fse confirmed motor compression was smooth and compression thickness accurate for normal and verified that the system is now operating according to manufacturer specifications.No further information is currently available.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC.
600 technology drive
newark DE 19702
Manufacturer Contact
ugo chibueze
445 simarano dr
marlborough, MA 01752
MDR Report Key24722786
Report Number3005496266-2026-00067
Device Sequence Number18695824
Product Code MUE
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-9000-2D
Device Catalogue NumberSDM-SYS-9000-2D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown